# SDR S9BA20100001

- Difficulty date: May 26, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N178GC
- Make and model: Dhav DHC6300
- Aircraft serial: 617
- Aircraft time: 22,152 hours, 39,130 cycles
- Engine: Pwa PT6A27
- Engine time: 17,128 hours, 24,124 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Reduction Gb
- Part number: GCP3015000
- Part serial: PS51076
- Condition: Unserviceable
- Location: Rt Engine
- Part time: 17,128 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ST CROIX - DURING CRUISE EMERGENCY MEASURES EXECUTED.  RT ENGINE SHUT DOWN, DECLARED EMERGENCY WITH ATC AIRCRAFT GROUNDED FOR ENGINE CHANGE.  ENGINE FAILED DURING CRUISE FLIGHT.  PROPELLER FEATHERED.  NOTE ENGINE 51369 IS MAINTAINED UNDER GRAND CANYON AIRLINES MAINTENANCE PROGRAM.
